Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 6987436, 22 pages
https://doi.org/10.1155/2017/6987436
Research Article

Adaptive Exponential Synchronization for Stochastic Competitive Neural Networks with Time-Varying Leakage Delays and Reaction-Diffusion Terms

1Institute of Applied Mathematics, Hebei Academy of Sciences, No. 46 South Youyi Street, Shijiazhuang 050081, China
2Hebei Authentication Technology Engineering Research Center, No. 46 South Youyi Street, Shijiazhuang 050081, China
3Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, No. 97 West Heping Road, Shijiazhuang 050003, China

Correspondence should be addressed to Zhiqiang Wang; gro.htam-beh@gnaiqihzgnaw

Received 20 February 2017; Accepted 2 May 2017; Published 20 August 2017

Academic Editor: Marco Mussetta

Copyright © 2017 Zhiqiang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiqiang Wang, Lili Wang, and Rui Xu, “Adaptive Exponential Synchronization for Stochastic Competitive Neural Networks with Time-Varying Leakage Delays and Reaction-Diffusion Terms,” Mathematical Problems in Engineering, vol. 2017, Article ID 6987436, 22 pages, 2017. https://doi.org/10.1155/2017/6987436.